Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Restriction to finite-index subgroups as étale extensions in topology, KK–theory and geometry

Paul Balmer, Ivo Dell’Ambrogio and Beren Sanders

Algebraic & Geometric Topology 15 (2015) 3023–3045
Bibliography
1 P Balmer, Separability and triangulated categories, Adv. Math. 226 (2011) 4352 MR2770453
2 P Balmer, Separable extensions in tensor-triangular geometry and generalized Quillen stratification, preprint (2013) arXiv:1309.1808
3 P Balmer, Stacks of group representations, J. Eur. Math. Soc. $($JEMS$)$ 17 (2015) 189 MR3312406
4 J Bernstein, V Lunts, Equivariant sheaves and functors, Lecture Notes in Mathematics 1578, Springer (1994) MR1299527
5 G Cortiñas, E Ellis, Isomorphism conjectures with proper coefficients, J. Pure Appl. Algebra 218 (2014) 1224 MR3168494
6 H Fausk, P Hu, J P May, Isomorphisms between left and right adjoints, Theory Appl. Categ. 11 (2003) 107 MR1988072
7 E Guentner, N Higson, J Trout, Equivariant $E$–theory for $C^*$–algebras, Mem. Amer. Math. Soc. 703, Amer. Math. Soc. (2000) MR1711324
8 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
9 G Lewis, J P May, J McClure, Ordinary $RO(G)$–graded cohomology, Bull. Amer. Math. Soc. 4 (1981) 208 MR598689
10 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
11 J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Amer. Math. Soc. (1996) MR1413302
12 J P May, The Wirthmüller isomorphism revisited, Theory Appl. Categ. 11 (2003) 132 MR1988073
13 R Meyer, Equivariant Kasparov theory and generalized homomorphisms, $K$–Theory 21 (2000) 201 MR1803228
14 R Meyer, Categorical aspects of bivariant $K$–theory, from: "$K$–theory and noncommutative geometry" (editors G Cortiñas, J Cuntz, M Karoubi, R Nest, C A Weibel), Eur. Math. Soc. (2008) 1 MR2513331
15 R Meyer, Universal coefficient theorems and assembly maps in $\mathit{KK}$–theory, from: "Topics in algebraic and topological $K$–theory", Lecture Notes in Math. 2008, Springer (2011) 45 MR2762554
16 R Meyer, R Nest, The Baum–Connes conjecture via localisation of categories, Topology 45 (2006) 209 MR2193334
17 P F dos Santos, A note on the equivariant Dold–Thom theorem, J. Pure Appl. Algebra 183 (2003) 299 MR1992051
18 P F dos Santos, Z Nie, A model for equivariant Eilenberg–Mac Lane spectra, arXiv:0804.0264